MAUDE Adverse Event Report: ETHICON INC. MCRYL VIO 36IN 4-0 S/A FS-2; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. MCRYL VIO 36IN 4-0 S/A FS-2; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number Y922H
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/12/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # : (b)(4).H6 component code: g07002 - device not returned.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.* when did the issue occurred (removal from package /during passage through tissue/ during tying / post-op)? * could you please clarify if the patient suffered from any signs or consequences due to the issue? please provide more information * what is the total number of products involved in this event? * did the event occur during one or multiple patient procedures? * what is the total number of procedures? * have any of these events been previously reported to ethicon? if so, provide the respective reference number(s).* if this event occurred in multiple procedures, please provide the following information for each patient event.* what is the lot number? * device return status.Please document the shipment tracking number: * please provide the source or name of person providing answers to follow-up questions (not the person relaying/submitting answers to loc or chu).Events reported via: 2210968-2023-05698, 2210968-2023-05697.
 
Event or Problem Description
It was reported an animal underwent an unknown veterinary procedure on (b)(6) 2023 and suture was used.During the procedure, needles keep falling off.No adverse patient consequences were reported.Additional information was requested.

Brand Name
MCRYL VIO 36IN 4-0 S/A FS-2
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key17484959
Report Number2210968-2023-05698
Device Sequence Number12574345
Product Code GAN
UDI-Device Identifier10705031059856
UDI-Public10705031059856
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K960653
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberY922H
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2023
Initial Report FDA Received Date08/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown